# SDR DALA1226105815

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 6,997 hours, 2,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M11613
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS BETWEEN14-20 INOP.  MAINTENANCE REPLACED FAULTY BATTERY PACK M11613 PER AMM 33-51.  OPERATION OF LIGHTS NOW CHECK OK.
